It’s Sabotage?

Today I am cranky, well cranky is not the right word. I am on the edge is more accurate. I have no patience for anything or anyone. Even writing this blog is making my fingers and arms feel weird so I want to punch the monitor.

Is it the Lithium? I used to feel like this when I was manic. I don’t have anything else though except the physical feeling of annoyance. I can’t do my Lumosity and I can’t play games, I was packing but that was starting to annoy the shit out of me too.

I realize that I want to blame the Lithium for everything. I think it’s because I am afraid of it working and afraid of it not working. Since I am use to dealing with disappointment. Blame just seems easier.

I am 99% sure that it is causing the itching and tummy troubles. The emotional, while it doesn’t feel like myself maybe it is. I am so pissed off though and on the other hand I want to crawl under a blanket and make it my secret fort no one can get into. I have to keep taking the pills at least until tomorrow. What if these don’t work. I am running out of options. I want to feel good again.. I am so frustrated and this feels horrible.

I mean this annoyance is physical not just mental, I can feel it very clearly in both my arms. Sitting still for any reason is just not good.. so I am going to stop writing and try to do something constructive so I don’t lash out.

Ahh the word I am looking for is agitated.. I am agitated without cause!

3 comments

  1. I can relate to this so much, not with Lithium, but I’ve felt this way with other medications. It is scary… fear of the unknown is the worst for me. Hugs…

    Like

  2. It does get tricky working out what is causing certain symptoms.
    I wonder if my lethargy is caused purely by the high dosage of seroquel when my BiPolar is in a lower state that requires less medication to stabilise it. Sometimes I wonder if my meds should be adjusted up and down to reflect the nature of the BiPolar and where I am in the cycle. That could be difficult to manage though, so in the meantime I remain on a high dose. .

    cheers, Glenn

    Like

Leave a Reply to glenn2point0 Cancel reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s